# SDR SWAA980937

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CRACKED INDICATIONS NOTED AT BS 178 BULKHEAD WEB AT WL 209.7 TO 212.6 LBL 4.7; AND WL 209.5 TO 212.7 RBL 4.7.  REMOVED AND REPLACED PER BOEING SRM.
